JMI cover

Journal of Mathematical Inequalities

Volume: 10

Year: 2016


Issue: 2 (June, 2016)
Article number / DOI Authors / Title Pages Abstract Article
10-25 Zhi-Jun Guo, Yan Zhang, Yu-Ming Chu, Ying-Qing Song: Sharp bounds for Neuman means in terms of geometric, arithmetic and quadratic means 301–312 View View
10-26 Mohammad Sababheh: Integral inequalities of the Heinz means as convex functions 313–325 View View
10-27 Adnan Tuna, Wenjun Liu: New weighted Čebyšev-Ostrowski type integral inequalities on time scales 327–356 View View
10-28 Wentao Cheng, Lingju Chen, Xiaoming Zeng: On generalizations of a trigonometric inequality 357–372 View View
10-29 Hua Wang: Parametric Marcinkiewicz integrals on the weighted Hardy and weak Hardy spaces 373–391 View View
10-30 Martin J. Bohner, Samir H. Saker: Sneak-out principle on time scales 393–403 View View
10-31 Qingbing Liu, Chaoqian Li, Chengyi Zhang: Some inequalities on the Perron eigenvalue and eigenvectors for positive tensors 405–414 View View
10-32 Baosheng Lian, Yanbing Xu: Weighted Poincaré inequalities on half spaces in Carnot groups 415–421 View View
10-33 Zhen-Hang Yang, Yu-Ming Chu: A Sharp double inequality involving trigonometric functions and its applications 423–432 View View
10-34 Deyan Zhang: Inequalities with curvature and their stability estimates for convex curves 433–443 View View
10-35 Mustafa Bahşı: On the norms of r-circulant matrices with the hyperharmonic numbers 445–458 View View
10-36 Julije Jakšetić, Josip Pečarić, Ksenija Smoljak Kalamir: Some measure theoretic aspects of Steffensen's and reversed Steffensen's inequality 459–469 View View
10-37 S. H. Saker, R. R. Mahmoud, A. Peterson: Some Bennett-Copson type inequalities on time scales 471–489 View View
10-38 Sotiris K. Ntouyas, Praveen Agarwal, Jessada Tariboon: On Pólya-Szegö and Chebyshev types inequalities involving the Riemann-Liouville fractional integral operators 491–504 View View
10-39 Graham J. O. Jameson: An inequality for integrals of the form x f(t)eit dt 505–509 View View
10-40 M. Bachar, M. A. Khamsi: On monotone Ćirić quasi-contraction mappings 511–519 View View
10-41 Ákos G. Horváth: On the icosahedron inequality of László Fejes-Tóth 521–539 View View
10-42 Feng-Zhen Zhao: The log-convexity of Genocchi numbers and the monotonicity of some sequences related to Genocchi numbers 541–550 View View
10-43 Changsen Yang, Xiangzhao Yang: On the James type constant and von Neumann-Jordan constant for a class of Banaś-Fraczieck type spaces 551–558 View View
10-44 Wenshi Liao, Junliang Wu: Improved Young and Heinz inequalities with the Kantorovich constant 559–570 View View
10-45 Junjian Yang, Xiaohui Fu: Squaring operator α-geometric mean inequality 571–575 View View
10-46 Jing Zhang, Huan-Nan Shi: Multi-parameter generalization of Rado-Popoviciu inequalities 577–582 View View
10-47 Yu-Ming Chu, Wei-Mao Qian: Sharp Lehmer mean bounds for Neuman means with applications 583–596 View View
10-48 Péter Ivády: Corrigendum to: „On a beta function inequality” 597–601 View View